# SDR DHL2005748506

- Difficulty date: August 15, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A DENT FWD BS 1144 ABOVE STR 24R.  CUT OUT DAMAGED AREA DIMS 2" BY 1 1/2" AND FABRICATED REPAIR DOUBLER FROM MATERIAL USE 2024T3 .080 PO NR 900-2255 DIMS 11" BY 8" IAW B727 SRM 53-30-3 FIG 1 TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW DOUBLER IAW B727 SRM 53-30-3 FIG 1.  THIS REPAIR A CAT A.
